skin-hair-icon
Skin darkness after using Tretinoin
Its been 4 weeks I am using Tretinoin cream for hyperpigmentation issue, instead of getting positive results, I am seeing darker complexion on my face and neck.Wanted to know if this darkness will fade with time.
3280 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Tretinoin can cause irritation if not applied properly. This can lead to increase in pigmentation.
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
stop applying tretinoin cream
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Stop it.. causing irritant contact dermatits.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.